Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the fixed-point theory for local $k$-pseudocontractions
HTML articles powered by AMS MathViewer

by Claudio Morales PDF
Proc. Amer. Math. Soc. 81 (1981), 71-74 Request permission

Abstract:

Two commonly used boundary conditions which imply existence of fixed points for local strong pseudocontractions in Banach spaces are compared, a previous fixed-point theorem for this class of mappings is improved, and an almost fixed-point result is obtained for local pseudocontractions.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10
  • Retrieve articles in all journals with MSC: 47H10
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 71-74
  • MSC: Primary 47H10
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589138-4
  • MathSciNet review: 589138